Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2005, Issue 1, Pages 1-21

Periodic boundary value problems for nth-order ordinary differential equations with p-laplacian

1Department of Mathematics, Hunan Institute of Science and Technology, Yueyang, Hunan 414000, China
2Department of Applied Mathematics, Beijing Institute of Technology, Beijing 1000811, China
3Department of Applied Mathematics, Beijing Institute of Technology, Beijing 100081, China

Received 26 April 2004; Revised 5 September 2004

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We prove existence results for solutions of periodic boundary value problems concerning the nth-order differential equation with p-Laplacian [φ(x(n1)(t))]'=f(t,x(t),x'(t),...,x(n1)(t)) and the boundary value conditions x(i)(0)=x(i)(T), i=0,...,n1. Our method is based upon the coincidence degree theory of Mawhin. It is interesting that f may be a polynomial and the degree of some variables among x0,x1,...,xn1 in the function f(t,x0,x1,...,xn1) is allowed to be greater than 1.